General disorders related to VESANOID (tretinoin) administration and/or associated with APL included malaise (66%), shivering (63%), hemorrhage (60%), infections (58%), peripheral edema (52%), pain (37%), chest discomfort (32%), edema (29%), disseminated intravascular coagulation (26%), weight increase (23%), injection site reactions (17%), anorexia (17%), weight decrease (17%), myalgia (14%), flank pain (9%), cellulitis (8%), face edema (6%), fluid imbalance (6%), pallor (6%), lymph disorders (6%), acidosis (3%), hypothermia (3%), ascites (3%).
The syndrome may occur at any time during systemic therapy with Mitomycin as a single agent or in combination with other cytotoxic drugs. Less frequently, HUS has also been reported in patients receiving combinations of cytotoxic drugs not including Mitomycin. Of 83 patients studied, 72 developed the syndrome at total doses exceeding 60 mg of Mitomycin. Consequently, patients receiving ≥60 mg of Mitomycin should be monitored closely for unexplained anemia with fragmented cells on peripheral blood smear, thrombocytopenia, and decreased renal function.
Q. what is "pulmonary edema" and what are the risks? my Dr. told me I'm in a risk group for pulmonary edema, he tried to explain what it is but i didn't understand fully...if someone may give me a brief explanation- I'll appreciate it! A. pulmonary edema occurs when, lets say, your heart left ventricle stops working properly and your right ventricle works fine. that means your lungs getting lets presume- 1 liter of blood -but your left ventricle can pump out of it only 990 ml. that means you have high blood pressure in your lungs and fluid comes out of blood vessels and fills your lungs, making it harder and harder breathing.